قسم الرياضيات كلية العلوم
سمير محمـد عامـــر
أستاذ

 

سـيـرة ذاتيـة

البيـانات الشـخصيـة:

الأسـم: سمـير محمـد عـامر إبـراهيـم

الجنسيـة:مصـرى

تاريـخ الميـلاد:30 / 4 /1957

عنـوان السـكن:4 شـارع بـهجت متفرع من شارع الشهيد طيار أحمد فؤاد بكر- الحسينيـة – الزقـازيـق – جمهوريـة مصـر العربيـة

تليفـون السـكن:  2362556 055  –  0105886956

بريـد إلكتروني:amrsammer@hotmail.com

بيـانات العمـل:

جهـة العمـل:كليـة العـلوم – جامعـة الزقـازيق-الزقازيق -جمهورية مصـر العربيـة.

عنوان العمـل :قسـم الرياضيـات – كليـة العلـوم – جامعـة الزقـازيق- جمهورية

مصـر العربيـة.

الوظيفة الحاليـة: أستـاذ بقسـم الرياضيـات اعتبارا من 22  / 7/2008م حتى تاريخة.

المـؤهلات الحاصـل عليـها:

 

              مايو 1979م  بتقديـر ممتـاز.

 

 

              في 23/8/1989م.

التخصص العـام:الرياضيـات البحتـة

التخصص الدقيق:التحليـل الدالي- نظريـة المعادلات التكامليـة

الوظائف والخبرات:

1-   معيـد بقسـم الرياضيات بكليـة العلـوم جامعة الزقازيق اعتبارا من  28 /8 /1979م

       حـتى 6/ 8/1983م.

2-  مدرس مسـاعد بقسـم الرياضيات ( رياضيات بحتـة) بكلية العلوم بالجامعة اعتبارا

       من 7 /8/1983 حـتى26/9/1989م.

3-  مدرس بقسـم الرياضيات ( رياضيات بحتـة ) بكلية العلوم بالجامعة اعتبارا من

      27 /9/ 1989م حتـى 27 /11/ 2000م.

 4- إعارة للعمل بكلية المعلمين بحائل بالمملكة العربيـة السعودية في الفترة من 3/10/1990م

     حتى 31/8/ 1996م.

5-  أستـاذ مسـاعد بقسـم الرياضيـاتأعتبارا من  28 / 11 /2000م حتى 21/ 7 / 2008م.

بيان بالنشاط العلمي والتطبيقي

1-المشاركة في أعمال مؤتمر الرياضيات والقرن الحادي والعشرين في الفترة 15 -20 يناير (2000 م )

    (إلقاء بحث).

2- عضـو بجمعيـة الرياضيات المصرية ومشـارك في أعمالهـا .

3- الإشراف على عدد من رسـائل الماجسـتير والدكتوراه وتم المنح لمعظمها.

4- محـكم في بعض المجلات العلميـة .

5- فوز إحدى رسائل الدكتوراه المشرف عليها بجائزة أحسن رسالة دكتوراه ممنوحة من الجامعات المصرية.

     المقدمة من جمعيـة الرياضيـات المصـريةعام  2006 م (جائزة الأستـاذ الدكتور/ بهاء الدين حلمي).

6- التكريـم بجوائـز الجـامعة للنشـر العلمي بالدوريات العلميـة في يوم التفـوق بالجامعـة في

      6 / 8/ 2007 م.

7- اجتياز عدد 6 دورات لتنميـة قدرات أعضـاء هيئـة التدريس بالجامعـة.

8 - تدريس الرياضيـات البحتة على مستوى المرحلة الجامعية الأولى خلال الفترة من عام 1979 حتى

     تاريخـة بكليتي العلـوم والتربيـة بالجامعـة .

9- التدريس على مستوى الدراسات العليـا . مقررات ( التحليل الحقيقي - التحليل الدالي –

     المعادلات التكامليـة – المتغير المركب ) .

10- الانتداب بكليتي الصيدلة والحاسبات والمعلومات بالجامعة.

11-الانتداب للتدريس بكليتي العلوم والتربيـة بالفيوم وبني سـويف ( في فترة سابقـة ) .

12- الانتداب للتدريس بالمعهد التكنولوجي العالي بالعاشر من رمضان منذ عام 1999 حتى تاريخـة .

13- المشـاركة في إعداد الخطـة الدراسيـة والجداول الدراسيـة بالقسـم وكذلك في إعداد 

      وتطوير اللوائـح الداخليـة للقسـم والكليـة .

 14- المشاركة فى إعداد الخطط الدراسية والجداول الدراسية بالقسموكذلك فى إعداد وتطوير اللوائح الداخلية بالقسم والكلية.

 

List of Publications

 

1-Saleh M. H. and Amer S. M. ; Singular operator in generalized Holder

    Space ; Proc. Math. Phys. Soc. Egypt, No.64 (1987)91-112.

 

2-Saleh M. H. and Amer S. M.; Approximate solution of certain class of

   nonlinear singular integral equations; collect. math. Barcelona Uni.

   Spain,Vol.38 (1987)161-175.

 

3-Saleh M. H. and Amer S. M.; Application of the Newton-Kantorovich

   method in the solution of nonlinear singular integral equations in the

   space

   (1988)51-58.

 

4-Saleh M. H. and Amer S. M.; The approximate solution of nonlinear

   singular integro-differential equations ; Collect. Math. Barcelona,

   Uni.Spain,41(1990)175-188.

 

5-Amer S. M.; The approximate solution of nonlinear singular integro-

   differential equations with Hilbert kernel; Jou.Inst.&Comp

   Sc.(Comp.Sc.Series) Vol.2 No. 2 (1991)77-82.

 

6-Saleh M. H. and Amer S.M.; On a class of nonlinear singular integral

   equation with Cauchy kernel; AMSE Review, AMSE Press, Vol. 22,

   No.1 (1992)15-26-

 

7-Amer S. M.; Application of averaging functional corrections method

   to nonlinear singular integral equations; Istambul Univ. Fen Fac. Mat.

   Der. 51(1992)89-95.

 

8-Amer S. M.; Newton-Kantorovich method for one class of nonlinear

   singular integral equations; BULL. MATH. de la Soc. Sci.: Math. De

  Roumanie Tome,  37(85), nr. 1-2 (1993)5-13.

 

9- Amer S. M.; Investigation of nonlinear singular integral equations

   with Hilbert kernel by the method of mechanical quadrature.

   Istambol univ. Fen Fac. Mat. Der. 53 (1994) 81-88.

 

10-Saleh M.ٍٍH. and Amer S. M.; On the approximate solution  of  nonlinear

   singular integral equations with negative index; Bull. Fac. Sci. Assiut

   Univ. 24(1-c)(1995)31-43.

 

 

11-Amer S. M.; On the approximate solution of nonlinear singular

     integral equations  with positive index;  Internat. J. Math. & Math.  Sci.

    Vol.  19 No.2 (1996)389-396.

 

12-Amer S. M. and .Nagdy A.S.; On the solvability of nonlinear

    singular integral and integro-differential equations of Cauchy type ;

   Proc. Math. Phys. Soc. Egypt, No. 74, (1999)115-128.

 

13-Amer S. M.; An approximate solution for the one-dimensional singular

     integral equations; Proc. Math. Phys. Soc. Egypt, No.74,(1999)128-138.

 

14-Amer S. M. and S. Dardery.; On the application of Newton-Kantorovich

     method to nonlinear singular integral equations; Proc. Pakistan Acad. Sci.;

    Vol.37(1), (2000)79-86.

 

15-Amer S. M. and Nagdy A. S.; On the modified Newton’s approximation     

    method for the solution of non-linear singular integral equations; Hokkaido

    Mathematical Journal; vol. 29 No.1(2000)59-72.

 

16-Amer S. M. On solution of nonlinear singular integral equations with

    shift in  generalized Holder space; Chaos, Solitons & Fractals ,Vol.12

    /7(2001)1323-1334.

 

17-Amer S. M. and .Nagdy A.S.; On the solution of a certain class of nonlinear singular integro-differential equations with Carleman shift; Chaos, Solitons & Fractals ,Vol.12 /8 (2001)1473-1484.

 

18-Amer S. M.; On the solvability of nonlinear singular integral and  integro-     differential equations of Cauchy type(II); Proc. Math. Phys. Soc. Egypt, No. 78, (2003)91-110.

 

19- Amer S. M. and Dardery S. ; Existence theorem for nonlinear singular integral

    singular integral equations with shift on a closed Lyapunov contour;

    Proc. Math. Phys. Soc. Egypt. No.79 (2003)103-119.

 

20- Amer S. M. and Dardery S. ; On a class of nonlinear singular integral

    equations with shift on a closed contour; Applied Mathematics and

    computation  158 (2004)781-791.

 

21- Amer S. M. and Dardery S. ; On a class of nonlinear singular integral 

     equations with Carleman shift in generalized Holder spaces; Mathematical  

     &Computational Applications,Vol.9 No.2 (2004)225-236.

 

22-S.M.Amer,A.A.M.Hassan and A.H. Radwan;On the modified Newton's

     method for the solution of a class of nonlinear singular integro-differential

     equations; Mathematical &Computational Applications,Vol.10,No.2(2005)269-   

     281.

23- Amer S. M. and Dardery S.; On the theory of nonlinear singular integral

      equations with shift in Hölder spaces;Forum Mathematicum,Vol.17(2005)753- 

     780.

24-Amer S. M.; Existence results for a class of nonlinear singular integral

      equations with shift; Il Nuovo Cimento BVol. 120 issue 03 (2005)313-333.

 

25-Amer S. M.; Solvability of one-dimensional singular integral equations with   

     shift;  Proc. Math. Phys. Soc. Egypt, Vol.84, No.1(2006)23-36.

 

26- Amer S. M. and Nagdy A. S.; On the Solvability of Nonlinear Singular Integral

     Equations with Cauchy Kernel on an Interval; Bull. Math. Soc. Math.

     Roumanie  Tome 50 (98) No. 4, (2007)283-294.

 

27- Saleh M. H. and Amer S. M.; On the mechanical quadrature method for

     solving singular integral equations with Hilbert kernel; Journal of Concrete

     and Applicable Mathematics, Vol. 6, No.4(2008)387-402.

 

28- A. A. M. Hassan and S. M. Amer ; Existence of solutions for a class of

    quasi-linear singular integro-differential equations in a Sobolev space;

    Bull. Malays. Math.Sci.Soc.(2)32(3)(2009)295-306.  

 

29- M. H. Saleh, S. M. Amer and M. H. Ahmed;

 

30- Amer S. M. and S. Dardery.; The method of Kantorovich majorants to

    nonlinear singular integral equation with shift; Applied Mathematics and

    computation, 215(2009)2799-2805.

 

31-M.H. Saleh, S.M. Amer  and D.Sh. Mohammed; Nonlinear singular integral

     equations with shift in the generalized Hölder spaces; Journal of Applied   

     Functional Analysis,Vol.5 No.3, (2010)302-316.

 

32-M. H. Saleh, S. M. Amer and M. H. Ahmed; The method of Kantorovich

     majorants  to nonlinear singular integral equations with Hilbert kernel;

     Cubo A Mathematical Journal, vol. 12 No.02 (2010)29-41.

 

33- M.H. Saleh, S.M. Amer  and D.Sh. Mohammed; Newton-Kantorovich method

     for a class of nonlinear singular integral equations with Carleman shift;

     International Journal of Mathematical Analysis (accepted).

 

34- M.H. Saleh , S.M. Amer and M.H. Ahmed; Existence and uniqueness of the

     solution of  non-linear singular integralequations in Banach spaces;

     (submitted)

 

35-M.H. Saleh, S.M. Amer  and D.Sh. Mohammed;A Polynomial collocation

     method for nonlinear singular integral  equations with Cauchy kernel;

     (submitted)